# SDR MASA200500095

- Difficulty date: February 9, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 4,615 hours, 3,558 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL117502
- Condition: Failed
- Location: Mlg
- Part time: 718 hours, 514 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6398 PHX-MEM.  RETURNED TO THE FIELD DUE TO A GEAR DISAGREE MESSAGE AFTER TAKEOFF.  MAINTENANCE REPLACED GEAR SELECTOR VALVE.  A/C RETURNED TO SERVICE.
